# SDR HALA0600628

- Difficulty date: August 27, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-300
- Aircraft serial: 25531
- Aircraft time: 64,747 hours, 11,729 cycles
- Engine: Pwa PW4060
- Engine time: 12,308 hours, 2,410 cycles
- System (JASC): 7250 · Turbine Section
- Part: Segment
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - NR 2 ENG CIRCUMFERENTIAL & AXIAL CRACKS ON 1ST STAGE HPT BLADE DUCT SEGMENT AFT FACE.  CRACK LENGTH APPROX 3/4 OF THE DISTANCE BETWEEN TWO TURBINE VANES.  ACCOMPLISHED PER HAL M105 583082.  OK FOR SERVICE.
